# SDR DL767011844

- Difficulty date: November 22, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N105DA
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 60,399 hours, 28,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3015645
- Condition: Defective
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OFFWING SLIDE LIGHT INOP.  REPLACED LIGHT SOCKET, OPS CHECK GOOD.
